# SDR UALA2013031301495

- Difficulty date: March 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 50,498 hours, 20,154 cycles
- Engine: Iae V2522A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Frayed
- Location: Oxygen Mask
- Component: Oxygne Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK WIRING FRAYED NEAR MASK.  REPLACED O2 MASK.
